# SDR USAA051014

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1161432
- Condition: Corroded
- Location: Fuselage
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOORBEAM, 2 INCH X 6 INCH CORROSION, LEVEL 2; TASK JA-220-53500, 9 INCHES RT OF CENTER FROM FRAME C16 TO C21.  REPLACED IAW SRM.  (K)
